# SDR MALA100193

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 5,894 hours, 3,747 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE-900, THE LT FLOOR EMERGENCY LIGHTING STRIP IN THE GALLEY AREA IS DAMAGED.  INSTALLED SERVICEABLE LIGHT STRIP IN THE GALLEY IAW AMM 33-51-01-400-801.
